# SDR SIMA20150226002

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 27,889 hours, 19,684 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH 6000 & ACCELERATING THROUGH 240 KNOTS WE RECEIVED A NOSE DOOR OPEN WARNING.  PERFORMED ADJUSTMENT & TEST OF PX 30 & PX 31 SENSOR IAW AMM 32-61-05.  POS CHECK GOOD, NO ADJUSTMENT REQUIRED AT THIS TIME.  SEE ITEM NR 2.
